advertisement
Question
Posted by: darry | 2009-03-28

vaginal numbness during intercourse

my girlfriend and i recently had abit of a pregnancy scare.. the condom broke &  the morning after pill was administerd.. that was a couple weeks ago and we are still waiting to do a pregnancy test.. but now something new has come up..
she also suffered from thrush last week and was given medicative creams etc for that.....

but now, during sex recently, she says that she has gone completely numb inside her vagina, and only has feeling on the outer skin.... she also inserted a finger herself later and also felt nothing on the inside...completely numb......

she is really worried that maybe the Norlevo emergency contraceptive has had a negative affect on her... please help.. :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most women do not have much sensation inside the vagina. However, if this is a change from before, it may be that the thrush or one of the medications has caused it. The effect should wear off. It will not be long lasting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement